# SDR IPXA11569785

- Difficulty date: September 22, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, PASSENGER CABIN FLOOR STRUCTURE BS 1720 AND LBL 59 TO RBL 59, EVIDENCE OF CORROSION UNDER ANGLE FORWARD OF DRAIN GUTTER, MARKED     BLENDED AREAS OF CORROSION AND REPAIRED IAW EA 111312 IR AND EO B757-5 310-44716-A.
